# SDR USAA980117

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59373291
- Condition: Cracked
- Location: Mlg Ww
- Part time: 45,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1.5 INCH CRACK TOPWING MLG BEAVER TAIL DOUBLER.  MADE INTERIM REPAIR, TRIM OUT CRACK PER SRM 57-03 FIG 27 AND EA 49160.  (M)
